Alert archive / Wisconsin / Flash Flood Warnings in 2009

Flash Flood Warning 12, NWS Milwaukee, WI

August 9, 20095 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 9, 2009, 4:22 PM CDT for 5 counties in Wisconsin. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2009, 4:22 PM CDT (21:22 UTC)
Expired
Aug 9, 2009, 6:07 PM CDT
In force
105 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 36 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3523 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 092122
FFWMKX
WIC055-079-101-127-133-100030-
/O.NEW.KMKX.FF.W.0012.090809T2122Z-090810T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN
  RACINE COUNTY IN SOUTHEAST WISCONSIN
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 730 PM CDT

* AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  HEAVY RAIN HAS ALREADY OCCURRED OVER THE AREA LATE THIS AFTERNOON
  AND MORE IS EXPECTED THROUGH THE EVENING. RAINFALL RATES ARE AROUND
  ONE INCH PER HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROOKFIELD...CUDAHY...DELAFIELD...DELAVAN LAKE...DOWNTOWN
  MILWAUKEE...DOWNTOWN RACINE...DOWNTOWN WAUKESHA...EAST TROY...
  ELKHORN...ELM GROVE...FORT ATKINSON...FOX POINT...FRANKLIN...
  GLENDALE...GREENDALE...GREENFIELD...HALES CORNERS...HARTLAND...
  JEFFERSON...LAKE MILLS...MENOMONEE FALLS...MUKWONAGO...MUSKEGO...
  NEW BERLIN...OAK CREEK...OKAUCHEE LAKE...PEWAUKEE...SOUTH
  MILWAUKEE...ST. FRANCIS AND SUSSEX.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

LAT...LON 4273 8777 4267 8808 4266 8818 4264 8818
      4251 8876 4284 8877 4285 8900 4317 8900
      4317 8787 4313 8789 4309 8786 4302 8788
      4296 8783 4285 8782 4281 8780 4278 8775

$$

DAVIS
2 follow-up statements
000 
WGUS73 KMKX 092208
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT SUN AUG 9 2009

WIC055-079-101-127-133-100030-
/O.CON.KMKX.FF.W.0012.000000T0000Z-090810T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-WALWORTH WI-RACINE WI-
508 PM CDT SUN AUG 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
RACINE...WALWORTH...JEFFERSON...MILWAUKEE AND WAUKESHA COUNTIES...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DOWNTOWN WAUKESHA TO WILLIAMS 
BAY...MOVING EAST AT 60 MPH.  

RAINFALL AMOUNTS ARE REACHING 1 TO 2 INCHES OVER THE LAST FEW ROUNDS 
OF STORMS THAT HAVE HIT THE AREA. MORE HEAVY RAIN IS EXPECTED 
THROUGH THE NIGHT. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG 
BEND...BURLINGTON AIRPORT...BROOKFIELD...BOHNERS LAKE...ROCHESTER... 
MUSKEGO...BROWNS LAKE...WAUWATOSA...MILWAUKEE...UNION GROVE...ST. 
FRANCIS...SOUTH MILWAUKEE...DOWNTOWN RACINE AND WIND POINT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

&&

LAT...LON 4273 8777 4267 8808 4266 8818 4264 8818
      4251 8876 4284 8877 4285 8900 4317 8900
      4317 8787 4313 8789 4309 8786 4302 8788
      4296 8783 4285 8782 4281 8780 4278 8775

$$

DAVIS
000 
WGUS73 KMKX 092307
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT SUN AUG 9 2009

WIC055-079-101-127-133-092315-
/O.CAN.KMKX.FF.W.0012.000000T0000Z-090810T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-WALWORTH WI-RACINE WI-
607 PM CDT SUN AUG 9 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RACINE...
WALWORTH...JEFFERSON...MILWAUKEE AND WAUKESHA COUNTIES...

THE THUNDERSTORMS THAT PRODUCED TORRENTIAL RAINFALL HAVE MOVED OFF 
TO THE EAST. WE ARE ENTERING A PERIOD OF RELATIVELY QUIET WEATHER 
FOR A FEW HOURS. HOWEVER...MORE SHOWERS AND STORMS ARE POSSIBLE 
THROUGH THE NIGHT AND THE FLASH FLOOD THREAT REMAINS A SIGNIFICANT 
CONCERN. 

LAT...LON 4273 8777 4267 8808 4266 8818 4264 8818
      4251 8876 4284 8877 4285 8900 4317 8900
      4317 8787 4313 8789 4309 8786 4302 8788
      4296 8783 4285 8782 4281 8780 4278 8775

$$

DAVIS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:02 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 9, 3:02 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN AUG 9 2009

UPDATED FOR MARINE SECTION.

AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING
ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA.
BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF
IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK
TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH
WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED
CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF
THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER
DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR
ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE
AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED
WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES
ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST
ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE
REGIME...WITH HEAVY RAINFALL.

GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE
RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST
STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT
ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH
FOR THE SRN HALF OF THE CWA.

BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK
IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY
MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST
THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD.
GREAT STRETCH COMING UP.

&&

.AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION.
LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM
CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT
PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE
NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS.

.MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE
TROUGH AXIS. HOWEVER STILL A CORRIDOR OF STRONGER WINDS SOUTH OF
PORT WASHINGTON THAT ARE STILL GUSTING ABOVE CRITERIA. WILL EXTEND
ADVISORY UNTIL 00Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 3:15 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN AUG 9 2009

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN UNTIL 6 PM.

A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN THROUGH
TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE
DAMAGING WINDS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT.

LMZ643>646-101100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON
TO WINTHROP HARBOR UNTIL 7 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25
KNOTS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT
WASHINGTON UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 9, 3:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     4 W ELKHORN             42.67N 88.62W
08/09/2009                   WALWORTH           WI   LAW ENFORCEMENT

            POWER LINES DOWN IN INTERSECTION.

&&

ZABEL
Local storm report, Aug 9, 4:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     WATERFORD               42.76N 88.22W
08/09/2009                   RACINE             WI   LAW ENFORCEMENT

            A LOT OF TREE AND POWERLINE DAMAGE FROM WATERFORD TO
            BURLINGTON BETWEEN 345 PM CDT AND 350 PM CDT.

&&

FRANKS
Local storm report, Aug 9, 4:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     HONEY CREEK             42.75N 88.31W
08/09/2009  E60.00 MPH       WALWORTH           WI   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS...WITH BIG TREE LIMBS DOWN.

0344 PM     TSTM WND GST     BURLINGTON              42.68N 88.28W
08/09/2009  M41.00 MPH       RACINE             WI   MESONET

            MEASURED FROM A SCHOOL SITE.

0346 PM     TSTM WND GST     2 W WIND LAKE           42.82N 88.20W
08/09/2009  E70.00 MPH       RACINE             WI   TRAINED SPOTTER

&&

FRANKS
Local storm report, Aug 9, 4:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND GST     UNION GROVE             42.68N 88.05W
08/09/2009  M55.00 MPH       RACINE             WI   MESONET

            SCHOOL NET SITE WIND GUST.

0405 PM     TSTM WND GST     RACINE                  42.73N 87.78W
08/09/2009  E61.00 MPH       RACINE             WI   MESONET

            SCHOOL NET WIND GUST.

0407 PM     TSTM WND GST     3 NW RACINE             42.76N 87.83W
08/09/2009  M48.00 MPH       RACINE             WI   ASOS

&&

ZABEL
Local storm report, Aug 9, 4:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     OAK CREEK               42.88N 87.90W
08/09/2009                   MILWAUKEE          WI   LAW ENFORCEMENT

            POWER LINES DOWN

0405 PM     FLASH FLOOD      2 W MILWAUKEE INTERNATI 42.96N 87.94W
08/09/2009                   MILWAUKEE          WI   TRAINED SPOTTER

            WATER OVER ROADS.

&&

ZABEL
Local storm report, Aug 9, 4:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     NEW GLARUS              42.81N 89.63W
08/09/2009                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN ALL OVER GREEN COUNTY.

&&

ZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:10 AM CDTMarine Dense Fog AdvisoryMKX5 hr
Aug 9, 9:41 AM CDTSmall Craft AdvisoryMKX9 hr
Aug 9, 12:55 PM CDTSevere Thunderstorm WarningMKXLafayette95 min
Aug 9, 1:57 PM CDTFlash Flood WarningMKXGreen, Lafayette3 hr
Aug 9, 2:25 PM CDTFlash Flood WarningMKXRock3 hr
Aug 9, 2:30 PM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more11 hr
Aug 9, 2:40 PM CDTSevere Thunderstorm WarningMKXRock50 min
Aug 9, 3:01 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk59 min
Aug 9, 3:16 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha44 min
Aug 9, 3:23 PM CDTSpecial Marine WarningMKX97 min
Aug 9, 3:30 PM CDTAreal Flood AdvisoryMKXMilwaukee, Racine, Walworth, Waukesha3 hr
Aug 9, 3:40 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha50 min
Aug 9, 3:48 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette57 min
Aug 9, 4:16 PM CDTSpecial Marine WarningMKX59 min
Aug 9, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock54 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha58 min
Aug 9, 4:51 PM CDTSpecial Marine WarningMKX114 min
Aug 9, 5:01 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Waukesha59 min

Nearby

Flash Flood Warnings in Wisconsin, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.